# SDR YENA2025060900573

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 01785
- Aircraft time: 80,258 hours, 28,955 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Leaking
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

FLT#436, STI-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK) HYD B RSVR LO LVL ECAM WHILE IN CRUISE; REF LP 427922, ITEM 1 (REMOVED AND REPLACED BLUE HYD PUMP DUE TO CAVITATION LEAKS CHECKS GOOD IAW AMM 29-12-51) AND 2 (REPLACED THE FILTERS FOR THE BLUE HYD AND FLUSHED AND RESERVICED THE SYSTEM IAW AMM 29-12-43) AND LP 4272923, ITEM1 (UPON INSPECTION FOUND BLUE HYDRAULICS PUMP PRESSURE SWITCH LEAKING. R/R PRESSURE SWITCH IAW AMM 29-12-31. OPS CH + LEAK CHK GOOD.) FOR CORRECTIVE ACTION.'
